# SDR AALA202411157216

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 30,087 hours, 14,501 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pilot Valve
- Part number: S43401320
- Condition: Defective
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO THE FLIGHT CREW REPORTING THAT AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT ALONG WITH A LANDING GEAR CONTROL ECAM MESSAGE ON GEAR PAGE IN AMBER. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202411147216: MAINTENANCE REPLACED THE PILOT VALVE ON THE LANDING GEAR SAFETY VALVE PER AMM 32-31-17 A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.  ** (CLOSED)
